# SDR IPXA2015052789462

- Difficulty date: May 17, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 65,041 hours, 11,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E INNER BEADED DOUBLER CRACKED, XOS756, ADJACENT TO EXISTING  REPAIR XOS 759-763.  REMOVED EXISTING REPAIR, INSTALLED NEW BEADED DOUBLER REPAIR XOS 753-763 IAW SRM 57-40-02, REPAIR 15, FIG 203.
